| Model Number |
D-EVOLUTFX-2329 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Select patient information cannot be included in regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, upon advancing the delivery catheter system (dcs) over the medtronic guidewire, resistance was observed in the middle of the device.Subsequently, a new dcs was used.There was no resistance was observed when advancing the new dcs over the guidewire, and the valve was successfully implanted.No patient complications were reported as a result of this event.